# SDR ASAA2023013042727

- Difficulty date: January 30, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,597 hours, 12,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5358516220000
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 2:FUSELAGE-TAIL CONE, MIDDLE, HAS 2 DENTS TO BE EVALUATED. GROUNDED - YES. MEASURED DENT 1 Y=.900, X=.900 DEPTH=.020 DENT LOCATION BETWEEN FR 83 TO FR 84, STR1 RH AND STR2 RH FOUND TO BE WITHIN LIMITS REF A320 SRM 53-51-11-283-024/53-00-11-283-005 THIS IS A CAT B DENT REINSPECT THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000FC 120,000 FLT DVI DENT 2 FOUND TO BE OUT OF LIMITS DUE TO GOUGE IN DENT, REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED, INSTALLED REPAIR AND RESTORED COATINGS REF A320 SRM 53-51-11-300-002 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED ON DENT 2 LOCATION BETWEEN FR 82 TO FR 83 STR1 LH STR 2 LH APPLIED YELLOW DENT DOT
